# SDR CA990129017

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520J
- Propeller: Mcauly 3AF32C93
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE ,THE PILOT NOTICED FLUCTUATING MANIFOLD PRESSURE ON NR 1 ENGINE.  THE ENGINE THEN LOST POWER AND BEGAN TO LOSE OIL PRESSURE.  THE ENGINE WAS SECURED AND THE AIRCRAFT MADE AN UNEVENTFUL EMERGENCY LANDING.  POST-FLIGHT INSPECTION FOUND TWO HOLES IN THE RIGHT SIDE OF THE CRANKCASE.
